Skip to main content
placeholder image

Robust admissibility and admissibilisation of uncertain discrete singular time-delay systems

Journal Article


Abstract


  • abstract: This paper is concerned with the characterisation of robust admissibility and admissibilisation for uncertain discrete-time singular system with interval time-varying delay. Considering the norm-bounded uncertainty and the interval time-varying delay, a new comparison model is introduced to transform the original singular system into two connected subsystems. After this transformation, a singular system without uncertainty and delay can be handled by the Lyapunov–Krasovskii functional method. By virtue of the scaled small gain theorem, an admissibility condition of the original singular system is proposed in terms of linear matrix inequalities. Moreover, the problem of robust admissibilisation of uncertain discrete singular time-varying system is also studied by iterative linear matrix inequality algorithm with initial condition optimisation. Several numerical examples are used to illustrate that the results are less conservative than existing ones.

Publication Date


  • 2016

Citation


  • Cui, Y., Lam, J., Feng, Z., & Shen, J. (2016). Robust admissibility and admissibilisation of uncertain discrete singular time-delay systems. International Journal of Systems Science, 47(15), 3720-3729. doi:10.1080/00207721.2015.1117158

Scopus Eid


  • 2-s2.0-84949188409

Web Of Science Accession Number


Start Page


  • 3720

End Page


  • 3729

Volume


  • 47

Issue


  • 15

Abstract


  • abstract: This paper is concerned with the characterisation of robust admissibility and admissibilisation for uncertain discrete-time singular system with interval time-varying delay. Considering the norm-bounded uncertainty and the interval time-varying delay, a new comparison model is introduced to transform the original singular system into two connected subsystems. After this transformation, a singular system without uncertainty and delay can be handled by the Lyapunov–Krasovskii functional method. By virtue of the scaled small gain theorem, an admissibility condition of the original singular system is proposed in terms of linear matrix inequalities. Moreover, the problem of robust admissibilisation of uncertain discrete singular time-varying system is also studied by iterative linear matrix inequality algorithm with initial condition optimisation. Several numerical examples are used to illustrate that the results are less conservative than existing ones.

Publication Date


  • 2016

Citation


  • Cui, Y., Lam, J., Feng, Z., & Shen, J. (2016). Robust admissibility and admissibilisation of uncertain discrete singular time-delay systems. International Journal of Systems Science, 47(15), 3720-3729. doi:10.1080/00207721.2015.1117158

Scopus Eid


  • 2-s2.0-84949188409

Web Of Science Accession Number


Start Page


  • 3720

End Page


  • 3729

Volume


  • 47

Issue


  • 15